1013194 tn?1296463081
Umm not a ?
Just a hello...Have hashi/Hypo dx in June..small goiter and nodual that has gone from 11mm down to 8mm so will have another scan in six months to keep an eye on it..Also on 100mcg of thyroxine a day. started selenium 2 weeks ago as i hear for some it helps with the swelling of the throat sensation in some ppl...Cheers Dawn x
Discussion is closed
Cancel
3 Answers
Page 1 of 1
910435 tn?1296752210
Hi!  Thanks for the post!  I originally started with Graves about 16 years ago or so.  I'm 38 now.  My Graves went into remission quickly and stayed in remission up until about 1.5 years ago when I actually became hypo and was put on Synthroid.  A few months after that, I came down with a ton of very odd symptoms and ended up in the ER.  I saw a neurologist, endocrinologist, etc.  All I was told is that I have antibodies for both Graves and Hashimotos, and they are both pretty strong.  I also a have multi-nodular goiter and have ultrasounds every 6 months.  I am due this week actually.  
Selenium huh?  I'll have to look into that.  I take a multi-vitamin, vitamin D (was quite deficient in that), multi-oil, and calcium right now. I haven't felt too bad lately....hope it lasts. :)
How are you feeling since being put on Thyroxine?
Discussion is closed
Cancel
Comment
1013194 tn?1296463081
Hi Lori, I have been on it now 4months, it took eight weeks to start to notice a difference, my last bloods were good, MY TSH had gone down from 144 to 2.12..T4 was 7.4 now 20.2.Range ( 10.0-19.0)i was a little bit high on the T4 but we were seeing if i went OK, this last 2 weeks i feel symptoms returning, i have bloods again in 2weeks so whether ill need a bit of an adjustment i think..I was told to take calcium/Magnesium as well, yes since i started the selenium my throat has not had the lump feeling for around two weeks now:) Glad your not feeling to bad at the moment, i hope it lasts for you as well, Oh and my other prob is i put on 12 kilos grrr i have never had a weight prob in all my life and i find it so hard to get used to, my BP has gone up, my cholesterol (now back down since meds) My sugar was up..it can suck hey.. adawn
Discussion is closed
Cancel
Comment
910435 tn?1296752210
Hi Dawn,
Ugh, finding the right dosage is hard I guess.  Good luck.  I know it's especially hard with Hashis because of the immune-system attack the levels can fluctuate.  What a pain!
I hear you.  I had put on weight too.  I just had shoulder surgery a few weeks ago and since then I have been very strict on the diet since I can't work out too much, so I have lost approximately 10 lbs. I just hope I can keep them off...  It's soooo hard!  
Interesting.  My BP has always been perfect up until this stuff started happening....now it goes back & forth but is usually bordering high.


Discussion is closed
Cancel
Comment
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
1217293 tn?1467357944
Blank
Risa615 commented on journey2motherhood's status
Nov 29
1217293 tn?1467357944
Blank
Risa615 commented on renae176's status
Nov 07
1217293 tn?1467357944
Blank
Risa615 commented on Jewels63's status
Nov 03